# SDR ASAA2013011693699

- Difficulty date: January 16, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 21,881 hours, 6,734 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 11140
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 16,402 hours, 5,077 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE NOTICED DUCT SPLIT.  PERFORMED ENGINE BLEED AIR HEALTH CHECK ON NR 2 ENGINE IAW TASK CARD NG-36WC-00001, SYS PASSED ALL CHECKS.  HSV SEEMED TO RATCHET SLIGHTLY UPON OPEN AND CLOSED SO PART WAS REPLACED.  REMOVED HSV REF AMM 36-11-06-000-801,  REPLACED W HSV REF AMM 36-11-06-400-801.  LEAK CHECK PERFORMED REF AMM 36-11-06-400-801, NO LEAKS NOTED. ENGINE BLEED AIR CROSSOVER OPS TEST CHECKS GOOD IAW MM 36-11-00-710-801. NO DUCT SPLIT NOTED.
